advertisement
Question
Posted by: Liv | 2010/06/15

Adult Back Acne

I have severe facial, back, chest and arm acne, and every spot leaves a big black mark mark. I have tried every over the conter treatments over the years but nothing seems to help. I saw a GP, who prescribed anti-biotics, but I only took them once and had a severe allergic re-action. The GP also old me that the problem could be hormal and that my acne is cystic and that I have to try roaccutane, but I am not comfortable with the side effects of Roaccutane. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Liv
If you have cystic acne you should try to see dermatologist - there are various options one can try. We usually start with topical antibiotic lotions and benzoyl peroxide, moving on to oral antibiotics (tetracyclines or erythromycin), then one can add hormonal treatment like Diane, and as last resort one can use Roaccutane for 3 - 6 months. Roaccutane does have side effects but it is very effective if taken with the right supervision.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/15

Hallo Liv
If you have cystic acne you should try to see dermatologist - there are various options one can try. We usually start with topical antibiotic lotions and benzoyl peroxide, moving on to oral antibiotics (tetracyclines or erythromycin), then one can add hormonal treatment like Diane, and as last resort one can use Roaccutane for 3 - 6 months. Roaccutane does have side effects but it is very effective if taken with the right supervision.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement